# SDR QXEA2013052101041

- Difficulty date: May 21, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE FAIRING SUPPORT BRACKET AT STA 42 HAS CHAFE DAMAGE WITH POSSIBLE CORROSION FROM CONTACTING L/E PANEL 611AR.  REMOVED CHAFE DAMAGE FROM RIB AT STA 42 COMMON TO SUPPORT BRACKET IAW SRM 51-14-00-02-03, REV 12.  NOTE: DETACHABLE BRACKET IS TO BE REPLACED.  MIN THICKNESS NOTED .039" CONFIRMED CRACK FREE CONDITION REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801, PT 1, REV 9. MATERIAL LOSS ON WEB FOUND TO BE IN LIMITS IAW RD8/4-53-5374, ISSUE 1.  MATCH DRILLED NEW SUPPORT BRACKET AFTER REMOVAL OF DAMAGED BRACKET IAW SRM 51-42-05-02-01, REV 12.  OK TO PAINT AND INSTALL.  APPLIED SURFACE PROTECTION TO NEW HOLES IAW SRM 51-25-10-02-01, REV 12.  INSTALLED NEW SUPPORT BRACKET IAW SRM 51-44-30-02-01, REV 12.  ALODINED AND PRIMED BLEND AREA IAW SRM 51-25-10-02-01, REV 12.  COMPLIED WITH TC RD8/4-53-5374, WO 143293, DATED 4-11-13.
